# SDR CALA0200037

- Difficulty date: January 25, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 53,044 hours, 24,037 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405010
- Part serial: 56369514
- Condition: Leaking
- Location: R/H Pack
- Part time: 38,537 hours, 23,016 cycles
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A, D

## Discrepancy

SMOKE WAS REPORTED IN THE CABIN AFTER TAKEOFF FROM IAH. THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND OIL RESIDUE FROM R/H ACM IN DUCTWORK. THE R/H ACM WAS REMOVED AND REPLACED. HOT CYCLES WERE RUN ON R/H PACK FOR 20 MINUTES IAW MM 21-51-11 AND ALL CHECKED GOOD. BOTH COALESCER BAGS WERE REMOVED AND REPLACED.
